# SDR C2XA07BT017

- Difficulty date: February 12, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 11,520 hours, 9,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR FLT 1206 DURING ROUTINE INSPECTION FOUND LT WING FUSELAGE FRONT FAIRING AND AISLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY NR 1 POWER SUPPLY IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.
